# SDR ABXA9600377

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Part number: 39164101
- Condition: Corroded
- Location: Fs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND CORROSION ON THE UPSTANDING LEG OF THE SLANT PRESSURE PANEL FITTING AT FS 699.  REPAIRED SLANT PRESSURE PANEL FITTING IAW ABX REA D953-13779-MR.
